# SDR CALA2017041401011

- Difficulty date: April 14, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N73275
- Make and model: Boeing 737824
- Aircraft serial: 31593
- Aircraft time: 51,055 hours, 16,852 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT ROW 20ABC AND BETWEEN SEAT ROWS 28DEF AND 29DEF IN BULLNOSE INOP. RELAMPED EMERGENCY LIGHTS AT SEAT ROW 20ABC AND BETWEEN SEAT ROWS 28DEF REF 33-42-02-960-801. OPS CHECK NORMAL.
